# SDR HALA2011122400617

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,226 hours, 32,197 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Part number: 314T13101
- Part serial: DL024
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  NR 1 ENGINE EXHAUST NOZZLE (SLEEVE) HAS NUMEROUS CRACKS A LONG LENGTH OF EXHAUST ABOUT 8 O'CLOCK POS.  R & R NR1 ENG EXHAUST NOZZLE SLEEVE IAW AMM 78-11-01.  SECURITY CHECK OK.
